See Alike in...

Alike App

Browser

BanderSnail

814d

Anyone else get worse depression and anxiety after starting hydroxycloroquine? I've only been on it for a week, and even if it is contributing to the issues it's definitely not the main cause, since my mental health first started to get bad again a month ago when I got hired for this job, but I'm wondering if the hydroxycloroquine could also be having a negative effect on my mental health.

Top reply
    • Danielleml

      810d

      I've been fine on that medication....

    • Danielleml

      810d

      I've been fine on that medication....

    • Jenh

      813d

      No affect on my mood

    • wulfiana

      813d

      I had the opposite effect, i used to take methotrexate which made mine so much worse. Im not on hydroxychloroquine and its helped. But it took me about a year to get adjusted.

    • Woot_Woot

      813d

      I experienced a shift in my mental health too. My anxiety got worse after starting and I've noticed with time I started to feel better as my body adjusted to the medication. I've missed a week before and it seems when I start back up anxiety hits me like a brick wall for about two weeks until my body evens out again.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion